MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ L; KNEE CEMENTED FEMORAL IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ L; KNEE CEMENTED FEMORAL IMPLANT
Model Number 02.07.0033RP
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 december 2019.Lot 171205: (b)(4) items manufactured and released on 12-jun-2017.Expiration date: 2022-05-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of anterior knee pain 2 years and 3 months after primary.The surgeon plans to resurface the patella and a revision surgery has been scheduled for (b)(6) 2020.More details to follow once the case has been completed.
 
Additional Manufacturer Narrative
The patient came in reporting pain due to pain in the patella and showing signs of an infection.The surgeon revised the femoral component, poly, resurfaced the patella and added an extension stem 2 years and 8 months after primary.The surgery was completed successfully.Batch review performed on (b)(6) 2020: lot 168749: 50 items manufactured and released on (b)(6) 2017.Expiration date: 2022-04-04.No anomalies found related to the problem.To date, 47 items of the same lot have been already sold without any other similar reported event.Additional device involved: batch review performed on (b)(6) 2020: gmk-sphere 02.12.0310fl tibial insert fixed sphere flex size 3/10 mm l (k121416) lot 172775: 60 items manufactured and released on (b)(6) 2017.Expiration date: 2022-06-26.No anomalies found related to the problem.To date, 59 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to pain in the patella and showing signs of an infection.The surgeon revised the femoral component, poly, resurfaced the patella and added an extension stem 2 years and 8 months after primary.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ L
Common Device Name
KNEE CEMENTED FEMORAL IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9591143
Report Number3005180920-2019-01139
Device Sequence Number13576042
Product Code JWH
UDI-Device Identifier07630030815737
UDI-Public07630030815737
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2022
Device Model Number02.07.0033RP
Device Catalogue Number02.12.0022L
Device Lot Number168749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;